# SDR MWEA95154

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

PILOT REPORTS ON CLIMB-OUT OF MKE, CABIN ALTITUDE CLIMBING.  LEVELED OFF AT 29,000 FT, CABIN ALTITUDE STILL CLIMBING.  TRIED CLOSING OUTFLOW VALVE MANUALLY.  OXYGEN MASKS DEPLOYED.  PERFORMED EMERGENCY DESCENT.  RETURNED TO MKE.  TROUBLESHOT SYSTEM, SERVICED WATER SEPARATORS, LEAK CHECKED DUCTS, OUTFLOW VALVE OPS CK GOOD.  RETURNED A/C TO SERVICE.
